# SDR A8JA201502120020

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N942RC
- Make and model: Lear 31A
- Aircraft serial: 107
- Aircraft time: 4,985 hours, 4,284 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON 2/12/2015 WHILE ON GND PREPARING FOR A RETURN FLIGHT, BEFORE ENG START, FLIGHT CREW MEMBERS WERE CONDUCTING PREFLIGHT CHECKS ON ACFT SYSTEMS.  FLIGHT CREW NOTICED AUTOPILOT WOULD NOT PASS INTERNAL CHECKS & THE RED PITCH TRIM LIGHTS WERE ILLUMINATED ON THE AUTOPILOT PANEL.  FURTHER INVESTIGATION REVEALED THE SEC PITCH TRIM CB WAS OPEN.  FLIGHT CREW REFERRED TO CHECKLIST & TRIED CLOSING CB ONLY TO HAVE IT TRIP WITHIN A FEW SECONDS.  FLIGHT CREW REVIEWED CHECKLIST, MEL & AFM, DETERMINED THAT TRIM SYS COULD NOT BE DEFERRED.  DISCUSSED ISSUE WITH MANUFACTURER & SUSPECT PITCH TRIM ADAPTER PN 065-5046-01.  ACFT WAS ISSUED SPECIAL FLIGHT PERMIT TO BE REPOSITIONED FOR TROUBLESHOOTING & REPAIRS.
